# SDR ERA2005F00008

- Difficulty date: November 17, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N882EA
- Make and model: Dhav DHC8103
- Aircraft serial: 098
- Engine: Pwa PW121
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Frame
- Part number: 85410318101
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WHILE AIRCRAFT UNDERGOING C1-CHECK.  CHAFE DAMAGE TO LT MLG IB ATTACH FITTING.  REPLACED LT IB ATTACH FITTING IAW SRM.  (K)
